# SDR AT0000018

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Chaffed
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 598 LBL 12 HAS 5 CHAFFED SPOTS.  FABRICATED AND INSTALLED 1 DOUBLER, 3 SHIMS, 3 WEAR STRIPS IAW TIMCO EO 99-1415.
